MAUDE Adverse Event Report: EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ONE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number ONE PEG PATELLA 32MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint Laxity (4526); Joint effusion (4849)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case-usa.As reported via legal documentation the patient had a right knee replacement on (b)(6) 2013.Approximately 9 years and 6 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023 diagnosis: failed right patella implant and polyethylene insert polyethylene insert was removed which showed excessive wear.The patella everted, showed extensive wear.The patient was brought to recovery room in stable condition.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.As directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10: concomitants: (b)(6), 02-012-47-3011 - logic cr tib insert std, sz 3, 11mm.(b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6), 02-010-03-0330 - logic cr femoral cem, right, sz 3.(b)(6), 201-78-25 - small headed sharp pin, 1 1/8" 4 pack.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2013.Approximately 9 years and 6 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
ONE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20879571
Report Number1038671-2024-04706
Device Sequence Number20784634
Product Code JWH
UDI-Device Identifier10885862039651
UDI-Public10885862039651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2015
Device Model NumberONE PEG PATELLA 32MM
Device Catalogue Number200-03-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/02/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale